# SDR HNAA2012020800563

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 49,890 hours, 56,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT FUSELAGE EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  CLEANED SOCKET, REINSTALLED BULB.  OPS CHECKED GOOD.  REINSTALLED COVER PANEL.
